# SDR SIMA20141204003

- Difficulty date: December 4, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 27,764 hours, 19,821 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Vibration
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

UNUSUAL HARMONIC TYPE VIBRATION FELT 4 TIMES IN THE DECENT.  PERFORMED INSPECTION OF THE ACFT IAW WC 05-005 PART 1.  NO DEFECTS NOTED.  REFER LOG PAGE 3556786 FOR FCF.
